# SDR FDEA202511172188

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 77,417 hours, 30,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201FX
- Part serial: 1021
- Condition: Low Pressure
- Location: Zone 800
- Part time: 77,349 hours, 30,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE BELOW GREEN BAND.  REMOVED AND REPLACED R-1 DOOR ESCAPE SLIDE ASSY.  IAW AMM 25-66-01-4 OK FOR SERVICE.
